# SDR ASAA2014100609357

- Difficulty date: October 6, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,455 hours, 8,740 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG REQUIRES FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED LEAK CHECK OF NR 2 ENGINE IDG IAW MM 24-11-00-700-801.  NO LEAKS NOTED.  R & R NR 2 ENGINE IDG VENT VALVE AND SERVICING COUPLING IAW MM 24-11-00-700-804.  OPS AND LEAK CHECKED NORMAL.
